# SDR CA081007005

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 3160 · Central Display
- Part: Controller
- Part number: 071015980301
- Condition: Failed
- Location: Mfd
- Part time: 100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ABOVE MFD CONTROLLER IS A JOYSTICK TYPE CONTROL THAT ALLOWS THE CREW TO MAKE SELECTIONS ON THE MFD SCREEN IN THE MFG APEX SYS. THE JOYSTICK FAILS TO MOVE THE CURSOR TO THE RT AS DISPLAYED ON THE MFD SCREEN. THE CONTROLLER WAS REPLACED WITH A NEW ITEM THAT CLEARED THE PROBLEM THIS IS THE SECOND REPLACEMENT ON THIS ACFT SINCE NEW 150 HRS TT.
